# SDR JR2R20170913417

- Difficulty date: September 13, 2017
- Submitted: September 17, 2017
- Operation: Air carrier
- Filed by: AAR Aircraft Services Inc, repair station JR2R936K
- Aircraft: N86311
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000429
- Aircraft time: 7,243 hours, 4,228 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 17003922001
- Condition: Dented
- Location: Bs 1505-1922
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT LOWER NOSE AREA FORWARD FUSELAGE SKIN DENTED.  REPAIRED IAW ETD2017-170-009332, REV C.
